# SDR 96UAL900551

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 847-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TRUCK BACKED INTO THE AIRCRAFT AND DAMAGED THE FUSELAGE BELLY SKIN, STRINGERS, STRINGER TIES AND FRAMES BETWEEN BODY STATION 847 TO 1016 OF STRINGER 26 LEFT AND 26 RIGHT.  ALL DAMAGED PARTS WERE EITHER REPLACED OR REPAIRED PER APPLICABLE STRUCTURE REPAIR MANUAL AND ENGINEERING VARIANCE AUTHORITY.
